Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Acosta, Alejandro D. de, 1941- author.

Title Large deviations for additive functionals of Markov chains / Alejandro D. de Acosta, Peter Ney.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2013.
2013

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (120 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 1947-6221 ; Volume 228, Number 1070
Memoirs of the American Mathematical Society ; Volume 228, Number 1070.
Note "Volume 228, Number 1070 (second of 5 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Large deviations.
Markov processes.
Additive functions.
Genre/Form Electronic books.
Added Author Ney, Peter, 1930- author.
Other Form: Print version: Acosta, Alejandro D. de, 1941- Large deviations for additive functionals of Markov chains. Providence, Rhode Island : American Mathematical Society, c2013 v, 108 pages Memoirs of the American Mathematical Society ; Volume 228, Number 1070. 9780821890899 2013042546
ISBN 9780821890899
9781470414825 (e-book)

 
    
Available items only